MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FREEDOM CONSTR HD 36MM T1 -6MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FREEDOM CONSTR HD 36MM T1 -6MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent initial right total hip arthroplasty.The patient underwent a first revision approximately five months later due to dislocations and stem subsidence.Subsequently, patient underwent the second revision approximately 1 year and 3 months later due to dislocation, pain, and instability.The liner and head were exchanged without complications.The stem and cup remained implanted.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: ref 11-301302 lot 670970 cone.Ref 11-300917 lot 538950 stem.Ref 00-6250-065-40 lot j6983765 bone screw.Ref 00-6250-065-30 lot 64945767 bone screw.Ref 00-6250-065-20 lot 64776756 bone screw.Ref 00-2232-004-18 lot 64952454, 64443890 cerclage wires x2.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: dislocation occurred when bending over from wheelchair to pick and item off the ground.Presented with mild pain, aching, non-radiating, worse with movement.Instability s/p right total hip arthroplasty revision.Hip dislocated posteriorly, stem well fixed and remained intact, cup well fixed and remained intact.X-ray: dislocated right hip, no fracture, large amount of heterotopic bone.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 02444.

Brand Name
FREEDOM CONSTR HD 36MM T1 -6MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15690174
Report Number0001825034-2022-02445
Device Sequence Number12468023
Product Code KWZ
UDI-Device Identifier00880304203433
UDI-Public(01)00880304203433(17)300812(10)620660
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K030047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-107016
Device Lot Number620660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight57 KG